# SDR CALA0200394

- Difficulty date: July 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 47,848 hours, 22,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN RT TIE DOWN TRACK CORRODED AT STA 1211-1231.  THE TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 53-05.
